# SDR SWAA2024092324409

- Difficulty date: August 9, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 BL 0 RT SIDE UPPER POSITION AT PASSENGER CABIN 2024-504038<[01] REPLACED SUPPORT ANGLE LOCATED BS 695 BL 0 RT SIDE UPPER POSITION AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED BS 695 BL 0 RT SIDE UPPER POSITION AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW
